Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 22, 2011, 4:15 PM CDT for Cooper County, Howard County, Pettis County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 4:15 PM CDT (21:15 UTC)
- Expired
- Apr 22, 2011, 4:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cooper County, MO, Howard County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 516 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
299
WUUS53 KEAX 222115
SVREAX
MOC053-089-159-222145-
/O.NEW.KEAX.SV.W.0060.110422T2115Z-110422T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OTTERVILLE...OR 10 MILES EAST OF SEDALIA...
AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...PILOT GROVE...BUNCETON...PRAIRIE HOME AND WOOLDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3868 9262 3869 9306 3861 9307 3859 9322
3876 9321 3911 9252 3909 9251 3901 9256
3897 9256 3892 9250 3891 9250
TIME...MOT...LOC 2115Z 242DEG 49KT 3873 9298
WIND...HAIL <50MPH 1.00IN
$$
ACH/DD2 follow-up statements
233
WWUS53 KEAX 222133
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 PM CDT FRI APR 22 2011
MOC159-222141-
/O.CAN.KEAX.SV.W.0060.000000T0000Z-110422T2145Z/
PETTIS MO-
433 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3891 9250 3868 9262 3869 9306 3870 9306
3884 9306 3911 9252 3909 9251 3901 9256
3897 9256
TIME...MOT...LOC 2131Z 240DEG 46KT 3886 9280
$$
MOC053-089-222145-
/O.CON.KEAX.SV.W.0060.000000T0000Z-110422T2145Z/
COOPER MO-HOWARD MO-
433 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND COOPER COUNTIES UNTIL 445 PM CDT...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. ONE
STORM WAS LOCATED NEAR PILOT GROVE...OR 11 MILES SOUTHWEST OF
BOONVILLE...MOVING NORTHEAST AT 55 MPH. THE SECOND STORM WAS LOCATED
NEAR SYRACUSE...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BOONVILLE...PRAIRIE HOME AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 97 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3891 9250 3868 9262 3869 9306 3870 9306
3884 9306 3911 9252 3909 9251 3901 9256
3897 9256
TIME...MOT...LOC 2131Z 240DEG 46KT 3886 9280
WIND...HAIL <50MPH 1.00IN
$$
ACH/DD972
WWUS53 KEAX 222140
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT FRI APR 22 2011
MOC053-089-222145-
/O.CON.KEAX.SV.W.0060.000000T0000Z-110422T2145Z/
COOPER MO-HOWARD MO-
440 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND COOPER COUNTIES UNTIL 445 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTH OF BOONVILLE...MOVING NORTHEAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE...
WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 97 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3891 9250 3868 9262 3869 9297 3880 9296
3893 9287 3911 9252 3909 9251 3901 9256
3897 9256
TIME...MOT...LOC 2140Z 240DEG 46KT 3891 9267
WIND...HAIL <50MPH 1.00IN
$$
ACH/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 22, 3:58 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 358 PM CDT FRI APR 22 2011 .DISCUSSION... SHORT RANGE (TONIGHT THROUGH SATURDAY)... FOR THE REST OF THE AFTERNOON HOURS...CONVECTION IS STARTING TO BUBBLE ALONG THE ADVANCING FRONTAL BOUNDARY IN WEST CENTRAL/CENTRAL MISSOURI. STORMS HAVE BEEN TRYING TO PERK UP ALONG THAT ADVANCING BOUNDARY FOR A COUPLE OF HOURS NOW...BUT HAVE BEEN FIGHTING THE CAP EVIDENT IN THE SPECIAL 20Z SOUNDING FROM THE SPRINGFIELD WEATHER OFFICE. THE CURRENT POSITION OF THE STORMS...AND SPEED WITH WHICH THE FRONT IS ADVANCING EAST...INDICATE THAT ONLY AREAS IN PETTIES... COOPER...AND HOWARD COUNTIES ARE UNDER ANY THREAT FOR SEVERE WEATHER FOR THE REST OF THE AFTERNOON. HOWEVER...THAT THREAT SHOULD COME TO AN END AROUND 22Z /5 PM/ AS THE BOUNDARY MOVES EAST. TILL THEN...ANY STORMS IN THIS AREA COULD HAVE ALL MANNER OF SEVERE WEATHER ASSOCIATED WITH THEM. BY THE EARLY EVENING HOURS...THE COLD FRONT GETTING DRAGGED ALONG BY THE SURFACE LOW...CURRENTLY MOVING EAST ACROSS WEST CENTRAL MISSOURI...WILL HAVE SWEPT THROUGH THE REGION AND PUSHED ANY STORM ACTIVITY THAT IS OCCURRING WELL TO OUR SOUTH AND EAST. AS THE FRONT SETTLES INTO SOUTHERN MISSOURI OVERNIGHT...THIS WILL ALLOW A WEAK SURFACE HIGH TO NOSE INTO THE THE NORTHERN HALF OF MISSOURI. CLOUD COVER SHOULD START TO ERODE AS THIS OCCURS OVERNIGHT...AND FOR SATURDAY THIS SHOULD KEEP MUCH OF THE FOCUS FOR MORE STORMS SOUTH OF OUR FORECAST AREA THOUGH THE MORNING HOURS. TOWARDS THE AFTERNOON HOURS A TROUGH MOVING INTO THE SOUTHERN ROCKIES WILL BEGIN INFLUENCING OUR REGION OF THE COUNTY...PUTTING SOME PRESSURE ON THE FRONT ACROSS SOUTHERN MISSOURI TO MOVE NORTH. WITH THE SURFACE HIGH UP NORTH...THOUGHTS ARE THE FRONT WONT MAKE MUCH PROGRESS IN SHIFTING IN OUR DIRECTION OWING TO THE WEAK SURFACE HIGH...BUT THAT WE MIGHT SEE SOME SHOWERS AND OR THUNDERSTORMS ACROSS THE SOUTHERN REACHES OF THE FORECAST AREA AS EARLY AS THE AFTERNOON HOURS NONE THE LESS AS MID-LEVEL WINDS BACK ACROSS SOUTHERN MISSOURI AND THE ELEVATED FRONTAL BOUNDARY BEGINS SHIFTING BACK TO THE NORTH. BETTER POTENTIAL FOR THE RETURN OF STORMS WILL ARRIVE SATURDAY NIGHT AS THE SOUTHERN ROCKIES TROUGH MOVES A LITTLE CLOSER...HELPING FOCUS A NOCTURNAL JET ACROSS NORTH CENTRAL OKLAHOMA LATE SATURDAY NIGHT WHICH IS CURRENTLY EXPECTED TO DEVELOP A COMPLEX OF STORMS WHICH WOULD THEN TRACK NORTHEAST THROUGH WEST CENTRAL MISSOURI. BY SUNDAY...THE HIGHER END POTENTIALS FOR PRECIPITATION ACROSS THE REGION WILL HAVE SPREAD BACK TO THE NORTH ENOUGH TO ENCOMPASS MUCH OF THE FORECAST REGION AS THE SOUTHERN ROCKIES TROUGH MOVES EASTWARD INTO THE SOUTHERN PLAINS. DESPITE THE HIGH END POPS ACROSS OUR REGION...MANY OF THE MODELS CONTINUE TO FOCUS THE HIGHEST PRECIPITATION TOTALS ACROSS SOUTHERN AND EASTERN MISSOURI WHERE THE FRONTAL BOUNDARY IS EXPECTED TO STILL BE WALLOWING. GIVEN THAT ANY CONVECTION FROM SATURDAY NIGHT/EARLY SUNDAY MORNING WILL HAVE A MAJOR INFLUENCE ON THE FRONTS POSITION /AND ANY RESULTING CONVECTION/ HAVE OPTED TO KEEP THE HIGHER END POPS GOING FOR MUCH OF THE FORECAST REGION THROUGH SUNDAY AND INTO SUNDAY NIGHT. WITH THERE STILL BEING THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS THROUGH THE WEEKEND...ESPECIALLY ACROSS CENTRAL MISSOURI...THERE IS STILL ALSO PRESENT A SIGNIFICANT THREAT FOR EXTENSIVE RIVER AND SMALL STREAM FLOODING. HOWEVER...WITH THE BREAK PRECIPITATION THAT WE WILL GET DURING THE DAY SATURDAY...AND THE UNCERTAINTY OF WHERE THE FRONT AND RESULTING HEAVY RAIN WILL OCCUR...HAVE OPTED NOT TO ISSUE ANY FLOOD WATCHES AT THIS TIME. CUTTER MEDIUM RANGE (MONDAY THROUGH FRIDAY)... AN UNSETTLED WEATHER PATTERN WILL PERSIST INTO THE FIRST HALF OF NEXT WEEK AS UPPER LEVEL TROUGHING SINKS INTO THE CENTRAL CONUS. FOR MONDAY...FOCUS WILL BE ON A SET OF SURFACE LOWS OVER IL AND OK WITH A FRONTAL BOUNDARY STRETCHING BETWEEN THEM OVER MO. WITH A DECENT LOW TO MID LEVEL JET AND A SOUTHWESTERLY FLOW USHERING PLENTY OF MOISTURE INTO THE REGION FROM THE GULF OF MEXICO...COULD SEE SHOWERS AND THUNDERSTORMS DEVELOPING MONDAY AFTERNOON/EVENING. AS THIS SURFACE LOW PROGRESSES TO THE NORTHEAST ON TUESDAY...COULD SEE A BRIEF DRY PERIOD DURING THE DAY BEFORE THE NEXT SYSTEM REACHES THE AREA. WITH THIS SYSTEM...THE UPPER LEVEL TROUGH WILL DIG A BIT FURTHER SOUTH INTO OK ON TUESDAY. THIS DEEPER TROUGH WILL HELP KEEP THE TRACK OF THE SURFACE LOW MOVING ACROSS SOUTHERN MISSOURI TUESDAY NIGHT INTO WEDNESDAY MORNING...RESULTING IN PRECIPITATION CHANCES PRIMARILY FOCUSED ACROSS SOUTHEAST KANSAS AND CENTRAL TO SOUTHERN MISSOURI. ONCE THIS SYSTEM PUSHES NORTHEASTWARD OUT OF THE AREA WEDNESDAY AFTERNOON...DRIER CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD AS UPPER LEVEL RIDGING SETS UP OVER THE WESTERN HALF OF THE CONUS. TEMPERATURES WILL LIKELY STAY SLIGHTLY BELOW SEASONAL NORMALS DURING THE FIRST HALF OF THE WEEK AS THOSE TWO WAVES MOVE THROUGH...BUT SHOULD BE WARMING UP TO NEAR OR SLIGHTLY ABOVE AVERAGE BY THE LATTER PART OF THE WEEK. ACH && .AVIATION... FOR THE 18Z TAF...LIFR/IFR CIGS CONTINUE TO ENVELOPE ALL THREE TERMINAL SITES...WITH PERIODIC IFR/MVFR VSBYS DUE TO SHRA AND MIST. BASED ON REGIONAL RADAR LOOP...EXPECT SHRA THREAT TO END BY 19-20 UTC AS AXIS OF BETTER ISENTROPIC FORCING MOVES EAST OF THE TERMINAL SITES. ISENTROPIC DOWNGLIDE AND APRIL INSOLATION WILL COMBINE TO BREAK IFR STRATUS DECK BY MID-AFTERNOON...WITH HRRR AND NAM GUIDANCE SUPPORTING THIS SCENARIO...AND EXPECT SKIES TO CLEAR BY 00 UTC. A SURFACE LOW WILL PASS SOUTH AND EAST OF TERMINALS EARLY THIS AFTERNOON WITH WINDS SHIFTING FROM THE NORTHEAST TO WEST IN ITS WAKE. WIND SPEEDS WILL REMAIN BELOW 12KTS WHILE CLOUDS ARE IN PLACE...BUT MAY SEE SUSTAIN SPEEDS RISE TO BETWEEN 12-15KTS WITH GUSTS UP TO 20KTS BY LATE AFTERNOON. SF && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Apr 22, 1:02 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT FRI APR 22 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231230- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 102 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REFORM ALONG AN EASTWARD MOVING COLD FRONT. AREAS EAST OF A MACON TO MARSHALL TO BUTLER LINE WILL HAVE THE BEST CHANCE FOR SEVERE WEATHER DURING THE MID TO LATE AFTERNOON HOURS. LARGE HAIL... DAMAGING WINDS...AND AN ISOLATED TORNADO WILL BE POSSIBLE WITH ANY OF THESE STORMS. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE COLD FRONT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL MORE UPPER LEVEL WEATHER SYSTEMS WILL TRACK THROUGH THE CENTRAL PLAINS SUNDAY THROUGH MONDAY AND BRING PERIODIC THUNDERSTORMS TO THE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME. IN ADDITION...A WARM FRONT OVER SOUTHERN MISSOURI WILL LIFT SLOWLY NORTHWARD AND ANCHOR REPEATED BANDS OF THUNDERSTORMS WHICH COULD RESULT IN HEAVY RAINFALL. THIS COMBINED WITH RAINFALL FROM THURSDAY NIGHT AND FRIDAY COULD RESULT IN WIDESPREAD FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR AREAS EAST OF A MACON TO MARSHALL TO BUTLER LINE. CUTTER
In the hours before
Special weather statement, Apr 22, 4:08 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 PM CDT FRI APR 22 2011
MOZ045-046-222145-
COOPER MO-PETTIS MO-
408 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR COOPER AND EASTERN PETTIS
COUNTIES UNTIL 445 PM CDT...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMITHTON...OR 6 MILES EAST OF SEDALIA...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOONVILLE...OTTERVILLE...PILOT GROVE...BUNCETON...CLIFTON CITY AND
PRAIRIE HOME.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 99 AND 106.
LAT...LON 3869 9262 3868 9266 3869 9306 3859 9307
3855 9325 3869 9329 3898 9274 3898 9271
3882 9255
TIME...MOT...LOC 2108Z 242DEG 49KT 3868 9309
ACH/DDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:56 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 34 min |
| Apr 22, 4:31 AM CDT | Special Weather Statement | EAX | DeKalb | 29 min |
| Apr 22, 4:42 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 33 min |
| Apr 22, 4:56 AM CDT | Special Weather Statement | EAX | Buchanan, Daviess, DeKalb | 49 min |
| Apr 22, 5:12 AM CDT | Special Weather Statement | EAX | Clay, Platte | 48 min |
| Apr 22, 5:18 AM CDT | Special Weather Statement | EAX | Linn | 42 min |
| Apr 22, 5:21 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Jackson, Platte | 39 min |
| Apr 22, 5:56 AM CDT | Special Weather Statement | EAX | Clay, Jackson, Lafayette, Ray | 49 min |
| Apr 22, 6:05 AM CDT | Special Weather Statement | EAX | Linn | 40 min |
| Apr 22, 6:27 AM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| Apr 22, 6:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| Apr 22, 7:57 AM CDT | Special Weather Statement | EAX | Randolph | 18 min |
| Apr 22, 1:27 PM CDT | River Flood Warning | EAX | Carroll | 27 hr |
| Apr 22, 4:08 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 16 min |
| Apr 22, 5:50 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 27 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.